Dimetapp® Multi Symptom Cold & Flu provides liquid fast, non-drowsy temporary relief from the symptoms of cold & flu such as headaches, sinus congestion, body aches & pains, blocked nose, sore throat, runny nose. Dimetapp Multi Symptom Cold & Flu also helps reduce fever.
Adults & children 12 years and over: Take 2 capsules orally with water every 4-6 hours as necessary. Maximum of 8 capsules in 24 hours.
Each liquid capsule contains: Paracetamol 300mg., Phenylephrine Hydrochloride 5mg
Contains sulfites and soya bean products.
Do not exceed recommended dosage. If an overdose is taken or suspected, discontinue use and ring the Poisons Information Centre (Australia 13 11 26) or go to the hospital straight away, even if you feel well because of the risk of delayed, serious liver damage.
General Safety Information
- Always read the label. Use only as directed.
- Nutritional supplements may only be of assistance if the dietary intake is inadequate.
- Supplements should not be used to replace a healthy balanced diet and adequate physical exercise.
- Keep all medications and supplements out of reach of children.
- If symptoms persist see your healthcare professional.
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.